Communications in Mathematical Physics

A general Lee-Yang theorem for one-component and multicomponent ferromagnets

Elliott H. Lieb and Alan D. Sokal

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 80, Number 2 (1981), 153-179.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103919874

Mathematical Reviews number (MathSciNet)
MR0623156

Subjects
Primary: 82A05
Secondary: 28A12: Contents, measures, outer measures, capacities 32A40: Boundary behavior of holomorphic functions

Citation

Lieb, Elliott H.; Sokal, Alan D. A general Lee-Yang theorem for one-component and multicomponent ferromagnets. Comm. Math. Phys. 80 (1981), no. 2, 153--179. http://projecteuclid.org/euclid.cmp/1103919874.


Export citation